Alert archive / Arizona / Red Flag Warnings in 2006
Red Flag Warning 5, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 13, 2006, 2:31 PM MST. It took effect at Apr 14, 2006, 11:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2006, 2:31 PM MST (21:31 UTC)
- In effect from
- Apr 14, 2006, 11:00 AM MST
- Expired
- Apr 14, 2006, 9:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 132131 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 231 PM MST THU APR 13 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM MST UNTIL 7 PM MST FRIDAY FOR SOUTHEAST PINAL COUNTY...PIMA COUNTY...SANTA CRUZ COUNTY...GRAHAM COUNTY SOUTH OF THE GILA RIVER...SOUTHERN GREENLEE COUNTY AND COCHISE COUNTY...FOR STRONG WINDS...LOW HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG LOW PRESSURE WILL MOVE THROUGH THE GREAT BASIN TOMORROW...RESULTING IN STRONG GUSTY SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 45 MPH. ALONG WITH THE STRONG WINDS RELATIVE HUMIDITY VALUES WILL DROP INTO THE SINGLE DIGITS AND LOW TEENS. AZZ147-148-141400- /O.UPG.KTWC.FW.A.0002.060414T1800Z-060415T0200Z/ /O.NEW.KTWC.FW.W.0005.060414T1800Z-060415T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 231 PM MST THU APR 13 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY FOR SOUTHEAST PINAL COUNTY...PIMA COUNTY...SANTA CRUZ COUNTY...GRAHAM COUNTY SOUTH OF THE GILA RIVER...SOUTHERN GREENLEE COUNTY AND COCHISE COUNTY DUE TO STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITY VALUES AND A HIGH TO VERY HIGH FIRE DANGER. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG AREA OF LOW PRESSURE OFF THE CALIFORNIA COAST WILL MOVE ACROSS THE GREAT BASIN FRIDAY AND FRIDAY NIGHT...RESULTING IN VERY STRONG AND GUSTY SOUTHWEST WINDS ACROSS SOUTHEAST ARIZONA. SUSTAINED 20 FOOT WINDS WILL PICK UP BETWEEN 20 TO 30 MPH IN THE LATE MORNING HOURS AND PERSIST WELL INTO THE EARLY EVENING WITH WIND GUSTS BETWEEN 45 AND 50 MPH POSSIBLE. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITIES WILL DROP INTO THE SINGLE DIGITS AND LOW TEENS. THE COMBINATION OF THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER HAS PROMPTED THE ISSUANCE OF THIS RED FLAG WARNING FOR FRIDAY MORNING THROUGH FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
4 follow-up statements
000 WWUS85 KTWC 141351 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 651 AM MST FRI APR 14 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM MST UNTIL 7 PM MST TODAY FOR SOUTHEAST PINAL COUNTY...PIMA COUNTY...SANTA CRUZ COUNTY...GRAHAM COUNTY SOUTH OF THE GILA RIVER...SOUTHERN GREENLEE COUNTY AND COCHISE COUNTY...FOR STRONG WINDS...LOW HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG LOW PRESSURE SYSTEM APPROACHING THE SOUTHERN CALIFORNIA COAST THIS MORNING WILL MOVE THROUGH THE STATE TODAY RESULTING IN STRONG GUSTY SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 50MPH. ALONG WITH THE STRONG WINDS RELATIVE HUMIDITY VALUES WILL DROP INTO THE SINGLE DIGITS AND LOW TEENS. AZZ147-148-142200- /O.CON.KTWC.FW.W.0005.060414T1800Z-060415T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 651 AM MST FRI APR 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM APPROACHING THE SOUTHERN CALIFORNIA COAST THIS MORNING WILL MOVE ACROSS THE STATE TODAY...RESULTING IN VERY STRONG AND GUSTY SOUTHWEST WINDS ACROSS SOUTHEAST ARIZONA. SUSTAINED 20 FOOT WINDS WILL PICK UP BETWEEN 20 TO 30 MPH LATER THIS MORNING AND PERSIST WELL INTO THE EARLY EVENING WITH WIND GUSTS BETWEEN 45 AND 50 MPH POSSIBLE. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITIES WILL DROP INTO THE SINGLE DIGITS AND LOWER TEENS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 142147 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 247 PM MST FRI APR 14 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MST TODAY FOR SOUTHEAST PINAL COUNTY...PIMA COUNTY...SANTA CRUZ COUNTY... GRAHAM COUNTY SOUTH OF THE GILA RIVER...SOUTHERN GREENLEE COUNTY AND COCHISE COUNTY...FOR STRONG WINDS...LOW HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN CALIFORNIA AND INTO ARIZONA WILL CONTINUE TO BRING STRONG AND GUSTY SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 50 MPH. ALONG WITH THE STRONG WINDS RELATIVE HUMIDITY VALUES WILL REMAIN IN THE SINGLE DIGITS AND LOW TEENS. AZZ147-148-150200- /O.CON.KTWC.FW.W.0005.000000T0000Z-060415T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 247 PM MST FRI APR 14 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER... A STRONG LOW PRESSURE SYSTEM OVER SOUTHERN CALIFORNIA WILL MOVE ACROSS THE STATE THIS EVENING...RESULTING IN VERY STRONG AND GUSTY SOUTHWEST WINDS ACROSS SOUTHEAST ARIZONA. SUSTAINED 20 FOOT WINDS HAVE ALREADY BEGUN TO PICK UP WITH SEVERAL STATIONS REPORTING SUSTAINED WINDS UP TO 30 MPH AND GUSTS AS HIGH AS 40 MPH. THE GRADIENT WILL CONTINUE TO TIGHTEN THIS AFTERNOON WITH THE STRONGEST WINDS EXPECTED BETWEEN 3 PM AND 7 PM MST. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH ARE EXPECTED. IN ADDITION TO THE VERY STRONG WINDS...RELATIVE HUMIDITY VALUES HAVE ALREADY DROPPED INTO THE SINGLE DIGITS AND LOW TEENS AND WILL REMAIN BELOW 15 PERCENT THROUGH 7 PM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 150126 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 626 PM MST FRI APR 14 2006 ...RED FLAG WARNING HAS BEEN EXTENDED UNTIL 9 PM MST THIS EVENING FOR SOUTHEAST PINAL COUNTY...PIMA COUNTY...SANTA CRUZ COUNTY... GRAHAM COUNTY SOUTH OF THE GILA RIVER...SOUTHERN GREENLEE COUNTY AND COCHISE COUNTY...FOR STRONG WINDS...LOW HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN CALIFORNIA AND INTO ARIZONA WILL CONTINUE TO BRING STRONG AND GUSTY SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 50 MPH. ALONG WITH THE STRONG WINDS RELATIVE HUMIDITY VALUES WILL REMAIN IN THE LOW TEENS. AZZ147-148-150400- /O.EXT.KTWC.FW.W.0005.000000T0000Z-060415T0400Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 626 PM MST FRI APR 14 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MST THIS EVENING... THE RED FLAG WARNING HAS BEEN EXTENDED UNTIL 9 PM MST THIS EVENING. WHILE WIND SPEEDS ARE BEGINNING TO DIMINISH AND RELATIVE HUMIDITY VALUES ARE SLOWLY INCREASING...RAWS AND ASOS STATIONS ACROSS SOUTHEAST ARIZONA CONTINUE TO SHOW RED FLAG CONDITIONS THROUGHOUT THE AREA. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE EARLY EVENING BEYOND THE ORIGINAL EXPIRATION TIME OF 7 PM MST. THUS...THE RED FLAG WARNING HAS BEEN EXTENDED UNTIL 9 PM MST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 150343 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 843 PM MST FRI APR 14 2006 ...RED FLAG WARNING FOR SOUTHEAST PINAL COUNTY...PIMA COUNTY...SANTA CRUZ COUNTY...GRAHAM COUNTY SOUTH OF THE GILA RIVER...SOUTHERN GREENLEE COUNTY AND COCHISE COUNTY WILL BE ALLOWED TO EXPIRE AT 9 PM MST THIS EVENING... AZZ147-148-150445- /O.EXP.KTWC.FW.W.0005.000000T0000Z-060415T0400Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 843 PM MST FRI APR 14 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MST THIS EVENING. AUTOMATED OBSERVATION STATIONS ACROSS THE WARNED AREA SHOW THAT WIND SPEEDS HAVE DIMINISHED AND THAT RELATIVE HUMIDITY VALUES HAVE RISEN ABOVE RED FLAG CRITERIA. THUS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM MST THIS EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 13, 1:45 PM MST, 46 minutes earlier.
Area forecast discussion, Apr 13, 1:45 PM MST, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 145 PM MST THU APR 13 2006 .SYNOPSIS...A LOW PRESSURE OFF THE SOUTHERN CALIFORNIA COAST WILL CAUSE WINDY CONDITIONS ON FRIDAY AND UNSEASONABLY WARM TEMPERATURES. A FEW SPRINKLES MAY OCCUR IN THE MOUNTAINS ON FRIDAY...OTHERWISE DRY CONDITIONS WILL PREVAIL. AS THIS LOW MOVES EASTWARD THE WIND WILL SUBSIDE BY EARLY SATURDAY MORNING. NEAR NORMAL TEMPERATURES ARE EXPECTED TO RETURN ON SATURDAY WITH A SLOW WARMING TREND INTO NEXT WEEK. && .DISCUSSION...A FAST MOVING TROUGH COMES INTO SOUTHERN CALIFORNIA FRIDAY AROUND NOON AND IS OVER NEW MEXICO AND COLORADO BY SATURDAY. THIS TROUGH IS EXPECTED TO GIVE US STRONG WINDS FRIDAY AFTERNOON. MOS SUSTAINED WIND SPEEDS RANGE FROM 25 TO 28 MPH AT TUCSON. THE GFS 700MB WIND FIELD HAS SPEEDS UP TO 50 KTS OVER SOUTHERN ARIZONA TOMORROW. HENCE WILL POST A WIND ADVISORY FOR FRIDAY. DUE TO THE ABNORMALLY DRY CONDITIONS THIS YEAR...EXPECT AREAS OF BLOWING DUST TO BE PRESENT WITH THESE WINDS. BY SATURDAY MORNING THE WINDS SHOULD BE CALMING DOWN FOR A COOLER AND MORE PLEASANT EASTER WEEKEND. LONGER TERM THE HEMISPHERIC PATTERN IS NOT SHOWING ANY SIGNIFICANT CHANGES WHICH WILL AFFECT ARIZONA. A LONG WAVE TROUGH PERSISTS NEAR 130W WHICH GIVES US ALTERNATING PERIODS OF WARM TEMPERATURES UNDER A WEAK RIDGE AND WIND AS SHORT WAVES PASS TO OUR NORTH. THIS GENERAL PATTERN IS REFLECTED IN THE EXTENDED FORECAST AS TEMPERATURES REMAIN SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. THE EXACT DETAILS ON THE WIND EPISODES ARE DIFFICULT TO FORECAST THAT FAR OUT...HOWEVER THE NEXT CHANCE FOR AN INCREASE IN WIND APPEARS TO BE AROUND MONDAY. && .FIRE WEATHER...HIGH LEVEL MOISTURE HAS BEGUN TO MOVE ACROSS SOUTHEAST ARIZONA AHEAD OF A STRONG LOW PRESSURE SYSTEM OFF THE CALIFORNIA COAST. THE MAIN WEATHER CONCERN WITH THIS SYSTEM...WHICH WILL MOVE THROUGH THE AREA TOMORROW AND EARLY SATURDAY...WILL BE WINDS. WITH VERY LIMITED LOW LEVEL MOISTURE THIS FAR SOUTH EXPECT DEWPOINT VALUES TOMORROW TO BE ONLY SLIGHTLY HIGHER THAN TODAY. WINDS WILL BEGIN TO INCREASE TOMORROW MORNING...REACHING THEIR PEAK TOMORROW AFTERNOON AND EVENING. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED AS THIS SYSTEM APPROACHES AND MOVES THROUGH THE AREA. THE STRONG WINDS COMBINED WITH MINIMUM RH VALUES BELOW 15 PERCENT AND A HIGH TO VERY HIGH FIRE DANGER RATING HAS PROMPTED THE UPGRADE OF THE FIRE WEATHER WATCH TO A RED FLAG WARNING. THE RED FLAG WARNING WILL BE IN EFFECT FRIDAY FROM 11 AM UNTIL 7 PM MST FOR FIRE WEATHER ZONES 147 AND 148 (WHICH INCLUDES THE FOLLOWING COUNTIES: SOUTHEAST PINAL...ALL OF PIMA...SANTA CRUZ...SOUTHERN GRAHAM...SOUTHERN GREENLEE...AND COCHISE). WINDS WILL FALL OFF CONSIDERABLY BY SATURDAY AFTERNOON WITH A SMALL INCREASE IN RH VALUES WITH THE COOLER TEMPERATURES. && .AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR ALL ZONES FROM 11AM UNTIL 7 PM ON FRIDAY. FIRE WEATHER WARNING FOR FIRE WEATHER ZONES 146 AND 147 FROM 11AM UNTIL 7PM ON FRIDAY. && PUBLIC...GWS FIRE WEATHER/AVIATION...ELSLAGER WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 13, 2:25 PM MST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 225 PM MST THU APR 13 2006 AZZ029>035-142130- SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY- WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 225 PM MST THU APR 13 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN LOW PRESSURE SYSTEM WILL MOVE INTO ARIZONA ON FRIDAY CAUSING WINDY CONDITIONS FRIDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH AND GUSTS TO 50 MPH ARE EXPECTED. DUE TO THE DRY CONDITIONS...AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES ARE POSSIBLE. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER HAS LED TO A RED FLAG WARNING BEING POSTED. FORECASTED SUSTAINED WIND SPEEDS OF 30 MPH OR HIGHER HAS LED TO THE ISSUANCE OF A WIND ADVISORY. THESE WINDY CONDITIONS WILL DIMINISH BY SATURDAY MORNING AS THE LOW PRESSURE MOVES INTO NEW MEXICO AND COLORADO. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-142130- NORTHERN GREENLEE COUNTY- 225 PM MST THU APR 13 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN LOW PRESSURE SYSTEM WILL MOVE INTO ARIZONA ON FRIDAY CAUSING WINDY CONDITIONS FRIDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH AND GUSTS TO 55 MPH ARE EXPECTED. FORECAST WIND SPEEDS OF 30 MPH OR HIGHER HAS LED TO THE ISSUANCE OF A WIND ADVISORY. THESE WINDS ARE EXPECTED TO DIMINISH SATURDAY MORNING AS THE LOW PRESSURE MOVES INTO NEW MEXICO AND COLORADO. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:30 AM MST | Fire Weather Watch | TWC | 11 hr | |
| Apr 13, 1:58 PM MST | Wind Advisory | TWC | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.